Can Consumption Of Gastric Drugs And Vitamins Together?
, before the doctor said I suffer from stomach acid, my complaints, often cold, especially the legs, sometimes flatulence, sometimes the stomach feels warm, the left and right chest often aches, the body often aches, the throat feels narrow, and feels a lot of mucus, head kliyengan, if walking dizzy, feels like being on a wavey ship, then I was given 3 kinds of drugs, namely, Paracetamol, antacid doen syrup, and Lansoprazole, now my stomach and chest after taking the medicine, there is quite a lack of it, now it’s cold in my body and accomplices that have been lost, I plan to buy vitamin renovit, but my medicine given by doctors of the 3 types was still there … is it okay to consume together, is it renovit … Paracetamol, antacid syrup, Lansoprazole, can be taken simultaneously, please answer
Thank you for asking at HealthReplies.com.
Stomach upset is a condition that is caused by an inflammation process in the stomach. This inflammatory process can be triggered by infection, increased stomach acid, food intolerance or other digestive system disorders that affect the patient's stomach.
Complaints that often accompany can be nausea, vomiting, abdominal pain, chest tightness, cold sweat, dizziness, or appetite disorders and fever.
Some of the conditions below can also be a risk factor for stomach disorders, such as:
2. late eating or irregular eating
3. irritant foods, such as spicy foods, instant foods, coffee, soda
4. lack of sleep
5. Other diseases, such as liver disorders, bile disorders
6. drugs, such as antibiotics, pain medications, or vitamins (depending on clinical conditions)
To find out the cause, and get good treatment, it is necessary to consult directly with a family doctor or a specialist in internal medicine. The doctor will conduct interviews, physical examinations and if needed, the doctor will plan a supporting examination, such as blood tests or radiological examinations. The results of the examination will be the basis of treatment and treatment, either by administering antacids, pain medications or drugs to control stomach acid production.
In connection with your question, the results of the consultation that you did with your doctor, where your doctor states the complaints that you feel are caused by gastric disorders, then the treatment that has been given you should continue according to your doctor's recommendations. So you can immediately see the rules of drinking rules on prescribed drugs or information you receive directly from your doctor.
And if you have not received information about the rules of taking medication, the three types of drugs that you get from your doctor can be taken together, except for lanzoprazol you can set aside about half an hour or one hour for other drugs, so that it is taken separately.
While the addition of vitamin drugs in the condition of your stomach is still not recovering optimally it can lead to an increase in gastric acid as well, so that the provision of vitamins should be postponed or the administration of vitamins is carried out on the supervision and prescription of drugs if your doctor. Thus, side effects which are not expected to be prevented. Unless, your stomach condition has improved, eating food is comfortable, and there are no stomach complaints that interfere, you can consume this vitamin according to the dosage recommendations on the drug label.
Thus the info we can convey.